# SDR FDEA201905181093

- Difficulty date: May 18, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 79,585 hours, 30,593 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED FRAME STA 231.25 BL0 IN FORWARD ACCESORY COMPARTMENT. BLENDED GOUGED AREA ON FRAME STA 231.25 BL- 0 IAW SRM 51-10-02-0G, AFTER FURTHER EVALUATION FOUND DAMAGED TO BE OUT OF LIMITS IAW SRM 53-00-07-1A FIG 101 DETAIL II, CUT OUT DAMAGED AREA IAW SRM 53-00-07-2R FIG 202 DETAIL I, FABRICATED AND INSTALLED REPAIR ANGLE, FILLER AND SHIELD IAW SRM 53-00-07-2R FIG 202 REPAIR 7.
